# SDR MALA030569

- Difficulty date: December 21, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 4515
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2745, RIGHT GENERATOR FALLING OFF LINE AND NOT RESETTING.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RIGHT DC STARTER/GENERATOR P/N 23080-031, S/N ON 6931, S/N OFF 4515.
